Alert archive / Ohio / Flash Flood Warnings in 2018

Flash Flood Warning 6, NWS Wilmington, OH

February 24, 2018Warren County, Ohio

NWS Wilmington, OH issued this flash flood warning at Feb 24, 2018, 10:18 PM EST for Warren County, Ohio. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 24, 2018, 10:18 PM EST (03:18 UTC)
Expired
Feb 25, 2018, 4:45 AM EST
In force
6 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

County Warren County, OH

The radar

The Cincinnati radar (KILN), 34 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 24, 11:17 PM ESTFLASH FLOODLebanon, OHMULTIPLE ROADS CLOSED THROUGHOUT THE COUNTY DUE TO HIGH WATER, INCLUDING MORROW-MILGROVE RD, LOWER SPRINGBORO AND SOUTH PIONEER, AND CORWIN RD.
Feb 25, 12:10 AM ESTFLASH FLOOD5 Wsw Lebanon, OHCOUPLE OF INCHES OF FLOWING WATER ON MASON-MONTGOMERY RD, JUST SOUTH OF HAMILTON ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 59 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.3 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2018-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2018-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 227 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
572 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
227 m²/s²
0-3 km storm-relative helicity
266 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

006 
WGUS51 KILN 250318
FFWILN
OHC165-250715-
/O.NEW.KILN.FF.W.0006.180225T0318Z-180225T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
1018 PM EST SAT FEB 24 2018

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Warren County in southwestern Ohio...

* Until 215 AM EST.

* At 1016 PM EST, radar indicated that heavy rain had fallen across 
  the warned area. Over an inch of rain has already fallen. Heavy 
  rain continues to fall with another 1 to 2 inches possible 
  overnight. Runoff from this excessive rainfall will cause flash 
  flooding to occur.

* Some locations that will experience flooding include...
  Middletown, Mason, Lebanon, Springboro, Monroe, Loveland, Franklin,
  Carlisle, Waynesville, Morrow, Kings Island, Hunter, Highpoint,
  South Lebanon, Maineville, Harveysburg, Corwin, Butlerville,
  Pleasant Plain and Murdock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3959 8432 3957 8398 3926 8401 3927 8426
      3928 8427 3929 8426 3929 8435

$$

Hickman
2 follow-up statements
341 
WGUS51 KILN 250524
FFWILN
OHC165-250945-
/O.EXT.KILN.FF.W.0006.000000T0000Z-180225T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
1224 AM EST SUN FEB 25 2018

The National Weather Service in Wilmington has extended the

* Flash Flood Warning for...
  Warren County in southwestern Ohio...

* Until 445 AM EST.

* At 1221 AM EST, radar indicated that heavy rain was starting to 
  taper off across the warned area. However, runoff from excessive 
  rainfall will continue overnight. Therefore, the flash flood 
  warning has been extended. 

* Some locations that will experience flooding include...
  Middletown, Mason, Lebanon, Springboro, Monroe, Loveland, Franklin,
  Carlisle, Waynesville, Morrow, Kings Island, Hunter, Highpoint,
  South Lebanon, Maineville, Harveysburg, Corwin, Butlerville,
  Pleasant Plain and Murdock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3959 8432 3957 8398 3926 8401 3927 8426
      3928 8427 3929 8426 3929 8435

$$

Hickman
694 
WGUS71 KILN 250937
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
437 AM EST SUN FEB 25 2018

OHC165-250947-
/O.EXP.KILN.FF.W.0006.000000T0000Z-180225T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warren OH-
437 AM EST SUN FEB 25 2018

...THE FLASH FLOOD WARNING FOR WARREN COUNTY WILL EXPIRE AT 445 AM
EST...

The heavy rain has ended and flash-flooding is no longer expected to 
pose a threat. Lingering high water will remain a threat through the 
morning hours today.  

Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.

LAT...LON 3959 8432 3957 8398 3926 8401 3927 8426
      3928 8427 3929 8426 3929 8435

$$

Franks

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Feb 24, 9:49 PM EST, 29 minutes earlier.

Area forecast discussion, Feb 24, 9:49 PM EST, 29 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
949 PM EST Sat Feb 24 2018

.SYNOPSIS...
Abundant moisture will continue to bring areas of heavy
rain to the area through tonight. A cold front approaching from
the west late tonight will also bring a chance of strong
thunderstorms. Dry conditions will arrive behind the front on
Sunday and continue into Monday.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Widespread showers and embedded thunderstorms were ongoing this
evening north of a warm front to our south. With PWATs rising
above 1.30 inches, heavy rain is also occurring in the more
robust showers and storms, resulting in flooding and flash
flooding.

Widespread showers and embedded storms will continue into the
overnight hours until a cold front sweeps the precipitation to
the east. Am still waiting to see how far north the warm front
will come into our region and whether some strong to severe
storms develop given high shear, a strong LLJ aloft, but weak
CAPE. Will continue to monitor through the night. Otherwise,
flooding and flash flooding will be of great concern given
saturated soils and very heavy rainfall for this time of the
year which will almost certainly go straight into runoff.

Temperatures will rise this evening/early morning, then fall
behind cold frontal passage.

Previous discussion--->

Moist southwesterly flow with a tropical connection evident on
water vapor imagery. This mornings mid level shortwave and
associated low level jet have pivoted to the east...leaving the
region in a temporary lull in pcpn activity.

Focus shifts to energetic mid level s/w which ejects northeast
from the plains into the Great Lakes and takes on a negative
tilt overnight. E-W oriented front over KY to push back north
this evening with non-diurnal temperature rises.

Model solutions continue to show very strong dynamics with
75-80 kt swrly low level jet developing into the Ohio Valley
this evening. This will allow pw/s to increase and approach 1.4
inches...which would be a record for this time of year.

There has been good spread in how this event plays out, with a
pre-frontal wave of pcpn and then the strong cold front which
passes thru late tonight/early Sunday.

More evidence pointing to a pre-frontal cluster of showers and
perhaps embedded storms late this evening. Regional radar
mosaic showing this development over western KY. Expect this
pcpn to move northeast up the Ohio Valley through the evening.
The main impact from this pcpn will be heavy rain and the
potential for flash flooding. CAM solutions have been trending
this way and therefore more confidence in this part of the
event.

Additional rain of 1 to 2 inches likely with local amounts in
excess of 3 inches possible. Although the storms will be
progressive, with an increase in pw/s...flash flooding will be
possible tonight with this embedded convection.

The potential for severe weather is conditional and therefore
more uncertainty exists. Marginal instby expected to develop
into the tri-state region and get pinched off overnight. With
strong wind flow...damaging winds will be possible with this
convection. Due to the favorable shear in the lower levels,
isolated tornadoes will be possible. The best time for severe
weather looks to be between 2 am and 7 am. Also, with the
pressure gradient increasing behind the front, wind gusts up to
40 mph will be possible late tonight outside of storms.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
Strong surface cold front to sweep east of the area early Sunday
bringing an end to the severe weather and flooding threat,
although river flooding will continue. With the strong pressure
gradient continued wind gusts up to 40 mph will be possible
early.

Surface high will build in from the southwest on Sunday. Per
previous forecast thinking, expect early highs on Sunday in the
east. In the west temperatures will fall in morning, before
recovering a little in the afternoon.

High clouds will overspread the area Sunday night as
mid level energy passes to our southeast. Temperatures will be
cooler with Sunday nights lows from the lower 30s northwest to
the upper 30s southeast.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
On Monday morning, a large area of surface high pressure will extend
from Texas to western Pennsylvania, enveloping the Ohio Valley in a
pleasingly dry air mass. The center of this strong high is expected
to drift eastward into the mid-Atlantic states through Tuesday, with
dry conditions continuing through Tuesday night. The switch to
southerly flow on the back side of the high will allow for some
increase in clouds on Tuesday, but also an increase in temperatures.

The main concern through the extended forecast period is the complex
weather system moving into the region between Wednesday morning and
some indeterminate time later in the week -- the latter statement a
reflection on the inconsistency in the way the developing mid-level
low is being handled by the models. Initially, an expansive area of
precipitation is expected to develop early Wednesday morning through
the day across the Tennessee Valley and southern Ohio Valley
regions, largely forced by low-level warm advection and upper-level
divergence and jet support. This first round of precipitation will
affect the ILN CWA but will be more of an issue further to the
south, with a fairly consistent signal for the heavier rainfall to
miss the forecast area. Rapidly strengthening forcing ahead of the
sharpening mid-level trough (which eventually will close off into a
low) will spread greater rainfall chances across the forecast area
on Wednesday night into Thursday, with the potential for wrap-around
precipitation in the cold advection behind the low. The main
differences in the models regarding this system are in the speed of
the development of the mid-level low and its eventual progression to
the east. While the 06Z/12Z GFS runs were fairly consistent, the
00Z/12Z ECMWF runs swung wildly from a flat and progressive solution
to one that is more wound up and even slower than the GFS.
Nonetheless, even the GFS ensemble members show a wide spread in the
position of the low. Overall, given these issues, PoPs were changed
very little from the previous forecast -- with some slight extension
outward in time to allow for some light rain/snow to continue into
Friday morning. Though there is likely attention on this system with
regards to rainfall potential, given the very wet conditions over
the Ohio Valley, it currently looks a little too soon and too
uncertain to say if this expected rainfall will lead to additional
flooding problems.

On the warm side of the mid-week system, temperatures will remain
fairly warm -- with highs in the upper 50s to lower 60s. Once a cold
front moves through (currently expected in the Thursday night time
frame) cooler conditions will move in for Friday and into the
weekend. Even still, conditions at the end of the extended period
will be fairly close to normal.

&&

.AVIATION /03Z SUNDAY THROUGH THURSDAY/...
A vigorous weather system, including a warm front and cold
front, will quickly move through the region this evening and
overnight.

With a very moist airmass, and strong lift, widespread showers
and embedded thunderstorms are expected. MVFR/IFR conditions can
be expected with pockets of LIFR visibilities possible in
heavier rain.

Non-convective LLWS will be a concern until surface winds
increase enough to lower the wind differential from aloft.

Once the cold front sweeps by, precipitation will come to an end
while some MVFR ceilings lingering. In the CAA pattern, winds
will be gusty from the west with gusts between 30 and 35 knots.

On Sunday, skies will become partly cloudy with scattered cirrus
expected by afternoon. Gusty winds will diminish between 18Z and
00Z as surface high pressure builds east into the Ohio and
Tennessee Valleys.

OUTLOOK...MVFR conditions possible Wednesday and Thursday in
showers.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch through Sunday morning for OHZ026-034-035-042>046-
     051>056-060>065-070>074-077>082-088.
KY...Flood Watch through Sunday morning for KYZ089>100.
IN...Flood Watch through Sunday morning for INZ050-058-059-066-
     073>075-080.

&&

SYNOPSIS...AR
NEAR TERM...Hickman/AR
SHORT TERM...AR
LONG TERM...Hickman
AVIATION...AR
Hazardous weather outlook, Feb 24, 4:24 PM EST, 5 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
424 PM EST Sat Feb 24 2018

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-073-074-252130-
Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking-
Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Ross-Hocking-
424 PM EST Sat Feb 24 2018

...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio, South Central Ohio and West Central Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Showers and perhaps an embedded thunderstorm will re-develop and
become widespread later this evening. Heavy rain is possible and may
cause flooding.

A few of the storms may become severe, with the potential for
damaging winds and tornadoes. The greatest potential for severe
weather will be between 2 AM and 7 AM.

Also, winds outside of storms may gust up to 40 mph late tonight
with the passage of a strong cold front.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Flood Watch.

River flooding will persist. Please check our web site at
www.weather.gov/iln for more information on the river flooding.

Winds outside of storms may gust up to 40 mph early Sunday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight.

INZ066-073>075-080-KYZ089>100-OHZ070>072-077>082-088-252130-
Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-
Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Butler-Warren-Clinton-Hamilton-Clermont-Brown-Highland-Adams-Pike-
Scioto-
424 PM EST Sat Feb 24 2018

...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky, South Central Ohio and Southwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

River flooding will persist. Please check our web site at
www.weather.gov/iln for more information on the river flooding.

Showers and thunderstorms are expected to re-develop and become
widespread this evening. Some of these storms will contain very heavy
rain and may cause flash flooding.

Some of these storms may become severe, with the potential for
damaging winds and tornadoes. The greatest potential for severe
weather will be this evening and then again between 2 am and
and 7 AM.

Also, winds outside of storms may gust up to 40 mph late tonight with
the passage of a strong cold front.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

River flooding will persist. Please check our web site at
www.weather.gov/iln for more information on the river flooding.

Winds outside of storms may gust up to 40 mph early Sunday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed overnight.

In the hours before

Local storm report, Feb 24, 9:23 PM EST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
923 PM EST SAT FEB 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     FLASH FLOOD      COVINGTON               39.08N 84.51W
02/24/2018                   KENTON             KY   LAW ENFORCEMENT

            MULTIPLE ROADS CLOSED THROUGHOUT THE COUNTY DUE TO HIGH
            WATER.

&&

JGIBSON
Local storm report, Feb 24, 9:27 PM EST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
927 PM EST SAT FEB 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     FLASH FLOOD      ALEXANDRIA              38.96N 84.38W
02/24/2018                   CAMPBELL           KY   LAW ENFORCEMENT

            MULTIPLE ROADS CLOSED THROUGHOUT THE COUNTY DUE TO HIGH
            WATER.

&&

JGIBSON
Local storm report, Feb 24, 9:28 PM EST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
928 PM EST SAT FEB 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     FLASH FLOOD      3 N COVINGTON           39.12N 84.50W
02/24/2018                   HAMILTON           OH   BROADCAST MEDIA

            WATER FLOWING DOWN DORCHESTER AVENUE NEAR READING ROAD IN
            CINCINNATI.

&&

HATZOS
Local storm report, Feb 24, 9:41 PM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
941 PM EST SAT FEB 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0939 PM     FLASH FLOOD      FLORENCE                38.99N 84.64W
02/24/2018                   BOONE              KY   LAW ENFORCEMENT

            MULTIPLE CARS THROUGHOUT THE COUNTY STUCK IN HIGH WATER.
            RESPONDERS CALLED OUT TO ASSIST.NOTHING LIFE THREATENING
            ACCORDING TO LAW ENFORCEMENT.

&&

JEG
Special weather statement, Feb 24, 9:55 PM EST, 23 minutes before
Special Weather Statement
National Weather Service Wilmington OH
955 PM EST SAT FEB 24 2018

INZ075-080-KYZ089-090-094-250330-
Switzerland IN-Ohio IN-Carroll KY-Owen KY-Gallatin KY-
955 PM EST SAT FEB 24 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OHIO...SWITZERLAND...
CARROLL...NORTHWESTERN OWEN AND WESTERN GALLATIN COUNTIES UNTIL 1030
PM EST...

At 955 PM EST, radar indicated strong thunderstorms along a line
extending from 11 miles northeast of Madison to near Bedford, moving
northeast at 50 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rainfall...

Locations impacted include...
Carrollton, Vevay, Warsaw, Florence, Kentucky Speedway, Pleasant,
Hartford, Fairview, Ghent, Sanders, Sparta, Worthville, Prestonville,
Gratz, Braytown, Center Square, Aberdeen, Wheatley and Langstaff.

This includes I-71 in Kentucky between mile markers 39 and 60.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3873 8525 3869 8520 3892 8520 3894 8512
      3894 8510 3900 8495 3867 8482 3843 8495
      3847 8496 3849 8499 3852 8498 3851 8503
      3856 8501 3857 8504 3856 8506 3860 8508
      3858 8521 3863 8523 3869 8529 3874 8531
TIME...MOT...LOC 0255Z 224DEG 42KT 3887 8526 3857 8528

Hatzos
Local storm report, Feb 24, 10:12 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1012 PM EST SAT FEB 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     FLOOD            BATESVILLE              39.30N 85.22W
02/24/2018                   RIPLEY             IN   EMERGENCY MNGR

            MINOR STREET FLOODING.

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 8:00 PM ESTAreal Flood WarningILNButler, Hamilton18 hr
Feb 24, 8:04 PM ESTFlash Flood WarningILNHamilton8 hr
Feb 24, 8:36 PM ESTFlash Flood WarningILNBrown, Clermont8 hr
Feb 24, 8:54 PM ESTAreal Flood AdvisoryILNClinton, Fayette, Greene, Highland, Montgomery, Warren5 hr
Feb 24, 9:45 PM ESTAreal Flood AdvisoryILNButler, Montgomery, Preble7 hr
Feb 24, 11:48 PM ESTAreal Flood AdvisoryILNChampaign, Clark, Delaware, Franklin, Licking, Madison and 1 more18 hr
Feb 24, 11:53 PM ESTSpecial Weather StatementILNClermont37 min
Feb 25, 12:03 AM ESTTornado WarningILNBrown, Clermont13 min
Feb 25, 12:07 AM ESTSpecial Weather StatementILNBrown23 min
Feb 25, 12:36 AM ESTAreal Flood AdvisoryILNAdams, Brown4 hr
Feb 25, 12:38 AM ESTSpecial Weather StatementILNAdams37 min
Feb 25, 12:43 AM ESTSpecial Weather StatementILNFayette, Pickaway, Ross32 min
Feb 25, 12:59 AM ESTRiver Flood AdvisoryILNHamilton36 hr
Feb 25, 1:01 AM ESTSpecial Weather StatementILNScioto29 min
Feb 25, 1:23 AM ESTSpecial Weather StatementILNScioto37 min
Feb 25, 1:36 AM ESTAreal Flood AdvisoryILNClinton, Fayette, Greene, Highland, Montgomery3 hr
Feb 25, 2:12 AM ESTRiver Flood AdvisoryILNDelaware, Franklin11 hr
Feb 25, 2:23 AM ESTRiver Flood WarningILNChampaign, Clark, Greene12 hr
Feb 25, 3:13 AM ESTRiver Flood WarningILNLicking10 hr
Feb 25, 3:57 AM ESTRiver Flood WarningILNMontgomery26 hr
Feb 25, 4:15 AM ESTAreal Flood AdvisoryILNHamilton6 hr
Feb 25, 4:18 AM ESTAreal Flood AdvisoryILNBrown, Clermont6 hr
Feb 25, 4:29 AM ESTAreal Flood AdvisoryILNButler, Montgomery, Preble6 hr
Feb 25, 4:33 AM ESTAreal Flood AdvisoryILNAdams, Brown, Highland6 hr
Feb 25, 4:40 AM ESTAreal Flood AdvisoryILNClinton, Fayette, Greene, Highland, Montgomery, Warren6 hr
Feb 25, 5:18 AM ESTRiver Flood WarningILNWarren24 hr
Feb 25, 6:15 AM ESTRiver Flood WarningILNLicking25 hr
Feb 25, 6:36 AM ESTAreal Flood WarningILNButler, Hamilton12 hr
Feb 25, 10:09 AM ESTAreal Flood AdvisoryILNHamilton4 hr
Feb 25, 10:47 AM ESTAreal Flood AdvisoryILNBrown, Clermont, Clinton, Fayette, Greene, Highland and 2 more7 hr

Nearby

Flash Flood Warnings in Ohio, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.